# SDR DALA13008833273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 66 TO FR69 Y-765 UPPER FLANGE CORRODED.   REMOVED CORROSION IAW SRM 51-74-00.  BLENDED AREA MEASURES L=4.0" W=1.0" D=.025" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15, ORIG MAT .157".  R & R FLOOR SUPPORT Y-765 BTW FR66 - FR70 IAW SRM 51-42-11 & DWG D53472000.
